# SDR GUUA93652120610A

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 30,099 hours, 35,701 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Stiff
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT AFT EMERGENCY EXIT OUTER HANDLE STIFF TO OPERATE. LUBRICATED LATCH MECHANISM ON RT AFT EMERGENCY EXIT OPS CHECK NORMAL.
